Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Poincaré complex thickenings and concordance obstructions


Author: J. P. E. Hodgson
Journal: Bull. Amer. Math. Soc. 76 (1970), 1039-1043
MSC (1970): Primary 5568, 5701, 5720
DOI: https://doi.org/10.1090/S0002-9904-1970-12550-2
Correction: Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 480--480
MathSciNet review: 0264672
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71. MR 33 #6628. MR 198470
  • 2. J. P. E. Hodgson, Obstructions to concordance for thickenings, Invent. Math. 5 (1968), 292-316. MR 37 #5879. MR 230317
  • 3. J. P. E. Hodgson, Automorphisms of metastably connected PL-manifolds, Preprint, University of Pennsylvania, Phil., Pa., 1968. MR 296951
  • 4. J. P. E. Hodgson, Automorphisms of some smooth metastably connected manifolds, Preprint, University of Warwick, Coventry, England, 1969.
  • 5. C. P, Rourke and B. J. Sanderson, Δ-Sets. I, Preprint, University of Warwick, Coventry, England, 1969.
  • 6. D. Sullivan, Triangulating homotopy equivalences, Preprint, University of Warwick, Coventry, England, 1966.
  • 7. D. Sullivan, Geometric topology, Notes, Princeton, 1967.
  • 8. C. T. C. Wall, Poincaré complexes. I, Ann. of Math. (2) 86 (1967), 213-245. MR 36 #880. MR 217791

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5568, 5701, 5720

Retrieve articles in all journals with MSC (1970): 5568, 5701, 5720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12550-2

American Mathematical Society